Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Abdominal pain and Nausea on eating certain foods.

Hi, I suffered from a severe attack of pain in my abdomen , just under my ribs in my stomach on the left side after eating spicy food. This was 4 months ago and I was given Lanzoprazole to take down the swelling of my stomach, since then any time I eat chocolate, caffeine, and certain foods, like cheese it starts to hurt instantly, and I sometimes get the feeling of nausea .
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  566
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Apr 2013
Dear alice ,these are typical symptoms in gastritis, including hiatal hernia and GERD or food alergies. You need do gastroscopy and stomach biopsy to rule this out .
Food you ve mentioned is irritating your stomach and you simply need to avoid it.
Dont lay 2 hours after eating and sleep with your upper body elevated. Eat more fresh fruit and green and drink water and milk. You may need taking certain antibiotic if you have helicobacter infection. It can be seen after gastroscopy. Ask your doctor about other drugs such as ranitidin and antacides.

Wish you good health.
Answered: Sat, 16 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor